# SDR AU960890

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bolt
- Part number: 276347R
- Condition: Failed
- Location: R Engine Cylinde
- Component: Cont, CYLINDER
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER ROCKER SHAFT RETAINING BOLTS FAILED
